CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
On center singularity for compressible spherically symmetric nematic liquid crystal flows 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 卷号: 264, 期号: 8, 页码: 5197-5220
Authors:  Wang, Yun;  Huang, Xiangdi
Favorite  |  View/Download:17/0  |  Submit date:2018/07/30
Compressible nematic liquid crystal flows  Blowup criterion  Spherically symmetric flows  
A representation formula of incompressible liquid crystal flow and its applications 期刊论文
NONLINEARITY, 2017, 卷号: 30, 期号: 5, 页码: 9
Authors:  Huang, Xiangdi
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
global existence  liquid crystals  strong solution  
PERSPECTIVES IN MECHANICS OF HETEROGENEOUS SOLIDS 期刊论文
ACTA MECHANICA SOLIDA SINICA, 2011, 卷号: 24, 期号: 1, 页码: 1-26
Authors:  Chen, C. Q.;  Cui, J. Z.;  Duan, H. L.;  Feng, X. Q.;  He, L. H.;  Hu, G. K.;  Huang, M. J.;  Huo, Y. Z.;  Ji, B. H.;  Liu, B.;  Peng, X. H.;  Shi, H. J.;  Sun, Q. P.;  Wang, J. X.;  Wang, Y. S.;  Zhao, H. P.;  Zhao, Y. P.;  Zheng, Q. S.;  Zou, W. N.
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
heterogeneous materials  smart materials  biological materials  multiscale mechanics  micro- and nano-mechanics  damage and fracture  constitutive relation  elastic wave  surface effects  
Conservative Solutions to a System of Variational Wave Equations of Nematic Liquid Crystals 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2010, 卷号: 195, 期号: 3, 页码: 701-727
Authors:  Zhang, Ping;  Zheng, Yuxi
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Asymptotic variational wave equations 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2007, 卷号: 183, 期号: 1, 页码: 163-185
Authors:  Bressan, Alberto;  Zhang, Ping;  Zheng, Yuxi
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Weak solutions to a nonlinear variational wave equation with general data 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 2005, 卷号: 22, 期号: 2, 页码: 207-226
Authors:  Zhang, P;  Zheng, YX
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Weak solutions to a nonlinear variational wave equation 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2003, 卷号: 166, 期号: 4, 页码: 303-319
Authors:  Zhang, P;  Zheng, YX
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
On the second-order asymptotic equation of a variational wave equation 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 2002, 卷号: 132, 页码: 483-509
Authors:  Zhang, P;  Zheng, YX
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Rarefactive solutions to a nonlinear variational wave equation of liquid crystals 期刊论文
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 2001, 卷号: 26, 期号: 3-4, 页码: 381-419
Authors:  Zhang, P;  Zheng, YX
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30